# SDR DXTA2024041911544

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 680A
- Aircraft serial: 680A00363
- Aircraft time: 627 hours, 398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: UNKNOWN
- Condition: Faulted
- Location: Door Lock
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING CABIN DOOR FROM OUTSIDE, HANDLE WOULD NOT GO FLUSH WITH DOOR WHICH INHIBITED DOOR FROM FULLY CLOSING OR LOCKING.   HAPPENED ON 1ST 5 ATTEMPTS, HANDLE WORKED PROPERLY ON 6TH AND 7TH ATTEMPTS.  HAD TO DO A RESET ON DOOR. .  DOOR IS CURRENTLY CLOSED & LOCKED, STABLISHED AN ISSUE WITH CLOSING & LOCKING.   PERFORMED MED TO AIRFRAME, HANDLE, & SWITCH RIGGING IAW AMM 52-10-00. REMOVED PCB NC105, CLEANED & REINSTALLED IAW AMM 24-60-40.  R & R DOOR LOCK SOLENOID IAW AMM 52-70-15. PERFORMED MED OPS & FUNCTIONAL CHECKS IAW  AMM 52-10-00. OPS & FUNCTIONAL CHECKED GOOD.
